# SDR USAASB03149

- Difficulty date: August 24, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEAT ROW 10ABC AND THE LEFT EMERGENCY EXIT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE CHARGER ASSEMBLY AND THE BATTERY PACK, P/N 2013-1A.  OPS CHECK GOOD.  (M)
